Direct block backward differentiation formulas for solving second order ordinary differential equations

被引:0
作者
Ibrahim, Zarina Bibi [1 ]
Suleiman, Mohamed [1 ]
Othman, Khairil Iskandar [1 ]
机构
[1] Department of Mathematics, Universiti Technologi Mara, Malaysia
来源
International Journal of Computational and Mathematical Sciences | 2009年 / 3卷 / 03期
关键词
D O I
暂无
中图分类号
学科分类号
摘要
2
引用
收藏
页码:120 / 122
相关论文
共 50 条
[21]   A New Implicit Block Method for Solving Second Order Ordinary Differential Equations Directly [J].
Omar, Zurni ;
Kuboye, John Olusola .
GAZI UNIVERSITY JOURNAL OF SCIENCE, 2015, 28 (04) :689-694
[22]   Comparing the Accuracy of Backward Differentiation Formulas for Solving Lyapunov Differential Equations [J].
Choi, Chiu H. .
2008 IEEE INTERNATIONAL SYMPOSIUM ON COMPUTER-AIDED CONTROL SYSTEM DESIGN, 2008, :39-44
[23]   Fractional exponential fitting backward differential formulas for solving differential equations of fractional order [J].
Shahbazi, Ziba ;
Javidi, Mohammad .
COMPUTATIONAL & APPLIED MATHEMATICS, 2023, 42 (04)
[24]   Fractional exponential fitting backward differential formulas for solving differential equations of fractional order [J].
Ziba Shahbazi ;
Mohammad Javidi .
Computational and Applied Mathematics, 2023, 42
[25]   Direct Mixed Multistep Block Method for Solving Second-Order Differential Equations [J].
Ibrahim, Z. B. ;
Othman, K., I ;
Suleiman, M. B. ;
Majid, Z. A. .
MATHEMATICAL METHODS AND COMPUTATIONAL TECHNIQUES IN SCIENCE AND ENGINEERING II, 2018, 1982
[26]   A NEW SUPERCLASS OF BLOCK BACKWARD DIFFERENTIATION FORMULA FOR STIFF ORDINARY DIFFERENTIAL EQUATIONS [J].
Suleiman, M. B. ;
Musa, H. ;
Ismail, F. ;
Senu, N. ;
Ibrahim, Z. B. .
ASIAN-EUROPEAN JOURNAL OF MATHEMATICS, 2014, 7 (01)
[27]   Solving second order ordinary differential equations with maximal symmetry group [J].
Schwarz, F. .
Computing (Vienna/New York), 1999, 62 (01) :1-10
[28]   Solving second order ordinary differential equations with maximal symmetry group [J].
Schwarz, F .
COMPUTING, 1999, 62 (01) :1-10
[29]   Maximal order block method for the solution of second order ordinary differential equations [J].
Adeyeye, Oluwaseun ;
Omar, Zurni .
IAENG International Journal of Applied Mathematics, 2016, 46 (04) :418-424
[30]   Solving Second Order Ordinary Differential Equations with Maximal Symmetry Group [J].
F. Schwarz .
Computing, 1999, 62 :1-10